# SDR C2XA95CL030

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19704
- Make and model: Emb EMB-120RT
- Aircraft serial: 120086
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Condition: Intermittent
- Location: Rt Te Flap
- Part time: 8,487 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3304 - TOL-CLE - FLAP DISAGREEMENT, LEFT AND RIGHT INBOARD SHOWING 10 DEGREES.  MAINTENANCE REMOVED AND REPLACED OUTBOARD TRACKS ON INBOARD FLAPS.  OPS CHECK GOOD.  ON PREFLIGHT POWER UP RECEIVED FLAP CONTROL FAULT, WOULD NOT RESET.  INBOARD SHOWED 10 DEGREES.  MAINTENANCE REMOVED AND REPLACED LEFT INBOARD FLAP ACTUATOR.  OPS CHECK GOOD.  PRIOR TO TEST FLIGHT RECEIVED CONTROL FAULT AND ASYMMETRY ON INBOARD FLAPS.  REMOVED AND REPLACED RIGHT INBOARD FLAP ACTUATOR.  SENT ON TEST FLIGHT.  TEST FLIGHT SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE ON 2/13/95.  (Z)
